Positive solutions of differential equations with unbounded Green’s kernel
Graef John R., Padhi Seshadev, Pati Smita, Kar P.K.
Applicable Analysis and Discrete Mathematics, 2012 6(2):159-173
Details  Full text ( 148 KB)  DOI:10.2298/AADM120418011G
Nonlocal systems of BVPS with asymptotically sublinear boundary conditions
Goodrich Christopher S.
Applicable Analysis and Discrete Mathematics, 2012 6(2):174-193
Details  Cross Ref cited by(7)  Full text ( 313 KB)  DOI:10.2298/AADM120329010G
The second order estimate for the solution to a singular elliptic boundary value problem
Mi Ling, Bin Liu
Applicable Analysis and Discrete Mathematics, 2012 6(2):194-213
Details  Full text ( 255 KB)  DOI:10.2298/AADM120713018M
On the Cauchy problem associated to the Brinkman flow in Rn
Molina Del Sol Michel, Arbieto Alarcon Eduardo, José Iorio Rafael Junior
Applicable Analysis and Discrete Mathematics, 2012 6(2):214-237
Details  Full text ( 187 KB)  DOI:10.2298/AADM120604013M
Lie symmetries and Noether symmetries
Leach P.G.L.
Applicable Analysis and Discrete Mathematics, 2012 6(2):238-246
Details  Cross Ref cited by(2)  Full text ( 144 KB)  DOI:10.2298/AADM120625015L
Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point
Altun Ishak, Romaguera Salvador
Applicable Analysis and Discrete Mathematics, 2012 6(2):247-256
Details  Cross Ref cited by(5)  Full text ( 178 KB)  DOI:10.2298/AADM120322009A
Nonlinear generalized contractions on Menger PM spaces
Babačev Nataša A.
Applicable Analysis and Discrete Mathematics, 2012 6(2):257-264
Details  Cross Ref cited by(3)  Full text ( 166 KB)  DOI:10.2298/AADM120526012B
Fixed point theory for multivalued generalized nonexpansive mappings
García-Falset Jesús, Llorens-Fuster Enrique, Moreno-Gálvez Elena
Applicable Analysis and Discrete Mathematics, 2012 6(2):265-286
Details  Cross Ref cited by(2)  Full text ( 234 KB)  DOI:10.2298/AADM120712017G
Fusion frames and g-frames in tensor product and direct sum of Hilbert spaces
Khosravi Amir, Mirzaee Azandaryani M.
Applicable Analysis and Discrete Mathematics, 2012 6(2):287-303
Details  Full text ( 234 KB)  DOI:10.2298/AADM120619014K
On the spectrum of the finite Laplace transform with some applications
Ben Aouicha Hichem, Moumni Tahar
Applicable Analysis and Discrete Mathematics, 2012 6(2):304-316
Details  Full text ( 131 KB)  DOI:10.2298/AADM120815019B
Extensions of Euler harmonic sums
Sofo Anthony, Cvijović Đurđe
Applicable Analysis and Discrete Mathematics, 2012 6(2):317-328
Details  Cross Ref cited by(2)  Full text ( 180 KB)  DOI:10.2298/AADM120628016S